# SDR 98ZZZX2585

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4247V
- Make and model: Skrsky S58ET
- Aircraft serial: 581547
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Oil Pump
- Part number: 5835010025102
- Condition: Jammed
- Location: Angle Gearbox
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOW OIL PRESSURE LIGHT ILLUMINATED IN FLIGHT.  A PRECAUTIONARY LANDING WAS MADE.  ON SITE INSPECTION DETERMINED THAT A PIECE OF COTTER PIN HAD BROKEN OFF AND WAS CAUGHT IN THE PUMP.  THE BROKEN COTTER PIN AND OIL PUMP WERE REPLACED.  UPON RUN-UP, SYSTEM CHECKED GOOD.
